# SDR SIMA20141202006

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 26,992 hours, 23,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104859
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS FAILED OPERATIONS CHECK.  R & R NR 2 EMER LIGHTING BATTERY ASSEMBLY IAW WC 33-700-19 IAW ITEM 4 LG PG 3731174.
